MathSciNet Relay Station
MathSciNet bibliographic data
MR1373083 60E05 (62E10)
Pakes, Anthony G. Length biasing and laws equivalent to the log-normal. J. Math. Anal. Appl. 197 (1996), no. 3, 825–854.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement